Frown line first time with 12 units of Botox.

I'm 5 days out after the Botox. The nurse injected on 3 areas between brown for consevative treament. I see the bumps around the areas of injections. WIIL IT GO away? What I should do.?

Doctor Answers 7

The bumps you are referring to are just the normal

corrugator muscles...your doctor was conservative with the number of injections and the amount of botox but most likely only injected just between your eyes and at the most central portion of your eyebrows...you need 2-3 units right into the belly of the corrugator...about 1-2 centimeters to the side of the central brow...don't think there was anything inherently wrong with the original treatment...just a bit light on the dose


Las Vegas Dermatologist
4.6 out of 5 stars 9 reviews

Bumps from Botox injection

Botox is a great injection especially for the areas of the brow and forehead to soften these wrinkles.  It is a bit unusual to have bumps five days after the areas of injection.  I would definitely return to your treating injector for examination.  For the best cosmetic results please consult a board certified dermatologist with experience with facial injections and Botox injections.

Bumps after botox

Patients typically notice the initial effects of Botox after 4 days but it can take till 8 days before the full effects are seen. Of course there are those who fall on the outside of this spectrum but this accounts for most patients. 

I have seen several patients who have small welts after injection of Botox. These typically last for 3-5 days and then resolve on their own. Most physicians reconstitute their Botox with bacteriostatic saline. Perhaps you have a minor allergic reaction to one of the preservatives or possibly the Botox itself. Dysport contains casein (a milk protein) and if you allergic to it, you can have a low grade inflammatory reaction. A simple skin test will answer this question for you. 

Aric K. Park, MD
Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 4 reviews

Bumps after Botox Injections

Hi Thri,

The bumps are likely swelling, a local reaction to the injections. You may also have had some bleeding which can cause the bumps also. It should resolve within a week or so.If it persists you should contact your injector.

Persistant bumps after filler injections may be more concerning since it is particulate. Botox is a suspension so this should not be too concerning so soon after the procedure. 

Syed M. Sayeed, MD
Great Neck Plastic Surgeon
4.8 out of 5 stars 5 reviews

Bumps after Botox

THRI,

Bumps at this stage are probably due to the injection. First time treatment with Botox may take 7 or 8 days to see maximum benefit, but 12 units is a little bit low dose in my experience, unless you have very small corrugator muscles causing those lines.  Let them know if the bumps persist beyond 10 days, or if the response is not as much as you would like.  I hope that this helps.

Best wishes,  

Tom DeWire, MD, FACS    

Richmond, VA    

Thomas M. DeWire Sr., MD (retired)
Richmond Plastic Surgeon
4.3 out of 5 stars 35 reviews

Bumps after botox

Seems that you have swelling after your botox treatment.  The swelling should subside soon, if you still have bumps after 7 days i would return to your injector for an assessment.   Best of luck

Martin Jugenburg, MD
Toronto Plastic Surgeon
4.9 out of 5 stars 427 reviews

Bumps around the Botox injection lines.

In time the bumps around the injection sites should get better. Cool compresses may help. If the bumps become larger, red, and painful, you should seek medical care. Thank you for your question. Best wishes.

Gregory Park, MD
San Diego Plastic Surgeon
5.0 out of 5 stars 158 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.